# SDR AALA20180415002

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02439
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY,  AMBER LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED BATTERY PACK IAW AMM 52-11-20, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-20-700-803-002.
